MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF

Medline Industries, LP MEDLINE; 3-WY LOW PRSSRE SWIVEL LCK OFF
Catalog Number DYNJSC301
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the stopcocks are leaking air when they are trying to use them.".
 
Additional Manufacturer Narrative
The account reported finding stopcocks are leaking air when trying to use them.No sample or photo was received for the investigation; finished good production records were reviewed and there were no line down situations, deviations, run-withouts, or non-conformance reports that might have had an impact on this issue, and the finished good pack build was reviewed.The reported issue could not be evaluated by sample evaluation because no photo/sample was provided.Medline stated the item is received from the vendor and is not altered during the kit assembly process, and that the component manufacturing facility identified that the leaking is caused by a mold deviation which leads to uneven wall thickness of the item; the complaint was provided to the component manufacturing facility for further evaluation and the quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
3-WY LOW PRSSRE SWIVEL LCK OFF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nathan bersch
three lakes drive
northfield, IL 60093--275
MDR Report Key50912787
Report Number1417592-2026-51761
Device Sequence Number20333236
Product Code DTL
UDI-Device Identifier40884389734569
UDI-Public40884389734569
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC301
Device Lot Number22KB1288
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown